Convergence rates of error variance estimates under $\phi$-mixing error in linear models (Chinese)

Xue, Liugen . Journal of Systems Science and Mathematical Sciences / Xitong Kexue yu Shuxue (Chinese version) 1993. 13 :233-241

Locate this article in:

Bibtex

@article{CIS-114194,
  Author = {Xue, Liugen},
  Title = {Convergence rates of error variance estimates under $\phi$-mixing error in linear models (Chinese)},
  Journal = {Journal of Systems Science and Mathematical Sciences / Xitong Kexue yu Shuxue (Chinese version)},
  Volume = {13},
  Year = {1993},
  Pages = {233--241},
  Keywords = {}
}

Similar articles